# SDR FDEA201304300890

- Difficulty date: April 30, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 49,319 hours, 20,973 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 350B53005313
- Part serial: 936
- Condition: Failed
- Location: Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP RETRACTED PASSING 205KTS ECAM VMO WARNING O'SPD 205 KTS.  ECAM CANCELED WARNING AND SLOWED TO 200 KTS.  AFT T/O ECAM WRNG T/O CONF WRNG TOO LOW FLAPS ONLY MOMENTARYILY.  PDIS 741 27-01 5155 AFT LANDING ECAM WARNING FWS AMBER FAULT MONITOR SYSTEM.  AFTER TAKEOFF ECAM F/O TAT HEAT FAULT ADC NR 2 IND-MONITOR.  FOUND FWC-2 LAST FLIGHT FAULT AND BOTH ADI'S HAD "CHECK ATT" FAULTS WITH IRU'S ALIGNED. PULLING THE               C/B FOR FWC-2 REMOVED FAULT.  REPLACED FWC-2 REF AMM 31-53-34-04 AND ECAM ADJ/TEST REF AMM 31-51-00-05-01 AND AFS LAND TEST REF AMM 22-40-00-5.  OK FOR SERVICE.
